# SDR AALA202306092387

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 23,897 hours, 10,796 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND AFT PASSENGER / CREW DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW. SERVICED DAMPER PER AMM 52-10-00.
